JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNITARY INTERPOLATION ON AX
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 3,  2009, pp.421-428
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.3.421
 Title & Authors
UNITARY INTERPOLATION ON AX
Kang, Joo-Ho;
  PDF(new window)
 Abstract
Given operators X and Y acting on a Hilbert space , an interpolating operator is a bounded operator A such that AX
 Keywords
Interpolaion Problem;Unitary Interpolation Problem;Subspace Lattice;Alg ;
 Language
English
 Cited by
 References
1.
Anoussis, M. ; Katsoulis, E. ; Moore, R. L.; Trent, T. T., Interpolation problems for ideals in nest algebras, Math. Proc. Camb. Phil. Soc. 111 (1992), 151-160. crossref(new window)

2.
Douglas, R. G., On majorization, factorization, and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc., 17 (1966), 413-415. crossref(new window)

3.
Gilfeather, F. and Larson, D., Commutants modulo the compact operators of certain CSL algebras, Operator Theory: Adv. Appl. 2 (Birkhauser, Basel, 1981), 105-120. crossref(new window)

4.
Hopenwasser, A., Hilbert -Schmidt interpolation in CSL algebras, Illinois J. Math. (4), 33 (1989), 657-672.

5.
Jo, Y. S. ; Joo Ho Kang ; Park, Dongwen, Equations AX = Y and Ax=y in AlgL, J.Korean Math. Soc. 43 (2006), 399-411. crossref(new window)